# SDR AALA201709229026

- Difficulty date: September 20, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 23,951 hours, 9,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY THE L2 DOOR HAS A LOOSE LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
